MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC REDDICK; CHOLANGIOGRAM CATHETER

LEMAITRE VASCULAR, INC REDDICK; CHOLANGIOGRAM CATHETER
Model Number E2401-51
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was received through the fda report that was submitted by the user facility.Additional information has been requested along with the product to be returned with no response.There has been a total of (b)(4) sold of all lots since march 2018 with no additional complaints recorded for this occurrence.A follow up report will be submitted once we have received additional information.
 
Event or Problem Description
During a laparoscopic cholecystectomy with intraoperative cholangiogram.The cholangiogram catheter tip bubbled up at the end and could not be inserted.A new catheter had to be opened.
 
Additional Manufacturer Narrative
The product will not be returned for evaluation, as the part is contaminated and cannot be affectively cleaned for safe handling.There are no more boxes available of the same lot number for evaluation.This is the only complaint that has been received for this occurrence.As a result of this information, a true root cause could not be determined.This can be seen as the final report.If additional information is obtainled that alleges any additional patient involvement or need for corrective actions, a follow up report will be submitted.

Brand Name
REDDICK
Common Device Name
CHOLANGIOGRAM CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC
43 2nd avenue
burlington, ma
MDR Report Key9695915
Report Number3007208013-2020-00003
Device Sequence Number3119081
Product Code GBZ
UDI-Device Identifier00840663101818
UDI-Public00840663101818
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2021
Device Model NumberE2401-51
Device Catalogue NumberE2401-51
Device Lot NumberRST2649
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/12/2020
Patient Sequence Number1